SYNTHES GMBH HOLDING DEVICE HANDLE F/ LOCKING ATTACHMENT WASHER; GUIDE, SURGICAL, INSTRUMENT
Back to Search Results |
| Catalog Number |
03.233.009 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, the surgeon was inserting a retrograde femoral nail advanced (rfna) with the locking attachment washer (law) adjunct.When attempting to place the law plate using the holding device handle, despite fully threading the holding device locking pin, all the way into the law plate, the law plate kept falling off/becoming loose from the locking pin.The procedure proceeded without the holding device handle/locking pin.On surgical back table, the instruments were inspected and it appeared the threads on the far end of locking pin looked damaged.There was no surgical delay due to reported event.The procedure was successfully completed.Fragments were not generated.There was no patient consequences.There was no other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.